Contact

Get Help Now

WI IL IA

My dad had a heart attack and I know he was taking Chantix. I heard Chantix could be linked to heart problems. Could that have caused his heart attack?

It depends. Your father’s heart attack could have been caused from Chantix, but it could have occurred for another reason. However, there has been a lot of claims from Chantix patients about heart problems as harmful side effects of the drug.

Because of the reports the Food and Drug Administration (FDA) received, the drug manufacturer Pfizer was required by the FDA to put a “black box” warning on the drug to let patients know that Chantix has been linked to potential heart dangers and suicidal tendencies.

It was recommended that patients should tell their doctors if they have had circulation problems, heart disease, kidney disease, or a history of depression before they use Chantix. However, the drug manufacturer should not be let off the hook for the harm they caused to your dad and your family, just because they have been compelled to warn doctors and consumers of the risks associated with the drug.

It is best to find out from the doctor what he or she thought was the cause of your dad’s heart attack. However, it is absolutely critical that you inform the doctor that your father was taking Chantix. 

If your dad’s heart problem was caused by the anti-smoking medication, you and your family should talk with our law firm about pursuing a Chantix lawsuit for your damages. Call one of our skilled Milwaukee personal injury lawyers today at Hupy & Abraham toll-free at (800) 800-5678 for a free consultation. Our mass tort law firm works hard to get compensation for Wisconsin, Illinois and Iowa victims of dangerous drugs.